American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Gerd Grubb. Known and unknown results on elliptic boundary problems. Bull. Amer. Math. Soc. 43 (2006) 227-230. MR 2216111.
Abstract, references, and article information   
View Article: PDF

[2] R. Del Rio, S. Jitomirskaya, N. Makarov and B. Simon. Singular continuous spectrum is generic . Bull. Amer. Math. Soc. 31 (1994) 208-212. MR 1260519.
Abstract, references, and article information   
View Article: PDF

[3] Palle E. T. Jørgensen. Selfadjoint operator extensions satisfying the Weyl commutation relations. Bull. Amer. Math. Soc. 1 (1979) 266-269. MR 513756.
Abstract, references, and article information   
View Article: PDF

[4] Jürgen Weyer. On domains of maximal monotone operators. Bull. Amer. Math. Soc. 82 (1976) 491-493. MR 0402548.
Abstract, references, and article information   
View Article: PDF

[5] Paul R. Chernoff. Quasi-analytic vectors and quasi-analytic functions. Bull. Amer. Math. Soc. 81 (1975) 637-646. MR 0636276.
Abstract, references, and article information   
View Article: PDF

[6] Earl A. Coddington. Selfadjoint subspace extensions of nondensely defined symmetric operators. Bull. Amer. Math. Soc. 79 (1973) 712-715. MR 0322568.
Abstract, references, and article information   
View Article: PDF

[7] Paul R. Chernoff. Nonassociative addition of unbounded operators and a problem of Brezis and Pazy. Bull. Amer. Math. Soc. 78 (1972) 562-563. MR 0303343.
Abstract, references, and article information   
View Article: PDF

[8] Stephen Berman. Abstract wave equations with finite velocity of propagation. Bull. Amer. Math. Soc. 77 (1971) 1011-1013. MR 0312098.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1